MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 MAGIC3¿ COUDE INTERMITTENT CATHETER WITH SURE-GRIP¿ SLEEVE

C.R. BARD INC. (COVINGTON) -1018233 MAGIC3¿ COUDE INTERMITTENT CATHETER WITH SURE-GRIP¿ SLEEVE
Catalog Number 50614
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 01/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the patient said he has gotten two utis and wanted to discuss if they could be from the product.It is unclear if the lot number was requested.No medical intervention reported.No additional information provided.It was unknown what medical intervention was provided for the urinary tract infection at this time.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The reported event is addressed within the labeling as it state: warnings: this is a single use device.Do not resterilize any portion of this device.Reuse and/or repackaging may create a risk of patient or user infection, compromise the structural integrity and/or essential material and design characteristics of the device, which may lead to device failure, and/or lead to injury, illness or death of the patient.After use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practices and applicable local, state and federal laws and regulations.Precautions: do not use device if package is opened or damaged.Inspect the catheter before use.Do not use the device if damaged.If you have any clinical concerns with the use of this device for your condition, please contact your healthcare physician.Users should report any serious incident that has occurred in relation to the device to the manufacturer and the regulatory authority of the country in which the user and/or patient is established.Instructions for use: review the self-catheterization procedure with a healthcare professional.Wash your hands thoroughly with soap and water.Release the sterile water from the foil packet.Tip the catheter pouch end-to-end three to six times so the water moves back and forth to thoroughly wet the catheter surface.Peel open the pack at the funnel end just enough to expose the insertion sleeve.Don't remove the catheter yet.Use the adhesive tab at the funnel end of the pack to stick the pack to a nearby vertical surface while preparing to catheterize.Wash the area around the meatus before catheterizing.Wash your hands again.Hold the insertion sleeve with your dominant hand and squeeze it to grip the catheter shaft as you remove the catheter from the pack.The dhr review could not be performed without a lot number.No additional actions can be taken at this time.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
MAGIC3¿ COUDE INTERMITTENT CATHETER WITH SURE-GRIP¿ SLEEVE
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24225267
Report Number1018233-2026-00485
Device Sequence Number18483174
Product Code KOD
UDI-Device Identifier00801741068089
UDI-Public(01)00801741068089
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K000723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number50614
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale